# SDR QXEA2012062400548

- Difficulty date: June 24, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P HAS CORROSION BETWEEN STA X39.00 AND X -18.250.   REMOVED CORROSION IAW SRM 51-21-00-00-02.  MIN REMAINING THICKNESS .075' CONFIRMED AREA CRACK FREE REF NTM 51-00-04-910-801 AND 51-00-06-910-801 PT 1.  FOUND TO BE IN LIMITS IAW RD 8/4-53-4576.
